General Class of Eulerian Integrals Involving The Multivariable I-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-54 Number-1
Year of Publication : 2018
Authors : F.Y.Ayant
  10.14445/22315373/IJMTT-V54P505

MLA

F.Y.Ayant "General Class of Eulerian Integrals Involving The Multivariable I-Function", International Journal of Mathematics Trends and Technology (IJMTT). V54(1):42-51 February 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we derive a general Eulerian integral involving the multivariable I-function defined by Prathima et al. [3], the Aleph-function of one variable and general class of polynomials of several variables . Some of this key formula could provide useful generalizations of some known as well as of some new results concerning the multivariable I-function. We shall study two particular cases.

Reference
[1] Appell P. and Kampe de Feriet J. Fonctions hypergeometriques et hypersphériques, polynôme d'Hermite, Gautier- Vilars. Paris (1926).
[2] Chaurasia V.B.L and Singh Y. New generalization of integral equations of fredholm type using Aleph-function Int. J. of Modern Math. Sci. 9(3), 2014, p 208-220.
[3] Prathima J. Nambisan V. and Kurumujji S.K. A Study of I-function of Several Complex Variables, International Journalof Engineering Mathematics Vol(2014) , 2014 page 1-12
[4] Srivastava H.M. and Daoust M.C. Certain generalized Neumann expansions associated with Kampé de Fériet function. Nederl. Akad. Wetensch. Proc. Ser A72 = Indag Math 31(1969) page 449-457.
[5] Srivastava H.M. And Garg M. Some integral involving a general class of polynomials and multivariable Hfunction. Rev. Roumaine Phys. 32(1987), page 685-692.
[6] H.M. Srivastava and Hussain M.A. Fractional integration of the H-function of several variables. Comp. Math. Appl. 30(9), (1995), page 73-85.
[7] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.
[8] Südland N., Baumann, B. and Nonnenmacher T.F. , Open problem : who knows about the Aleph-functions? Fract. Calc. Appl. Anal., 1(4) (1998): 401-402.

Keywords
multivariable I-function, Eulerian integral, multivariable H-function, Class of polynomials, Srivastava-Daoust polynomials.